# SDR SWI2025F00150

- Difficulty date: February 12, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 50,514 hours, 33,338 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Burst
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FO 02 MASK BURST CAUSING COMPLETE LOSS OF OXYGEN WITH SUBSEQUENT OXY LO PRESS CAUTION MESSAGE    (FLIGHT 6203 - FILED CLOSED)    TROUBLESHOT OXY LO PRESS CAUTION MESSAGE REF CRJ700 FIM 35-10-00. REMOVED AND REPLACED FIRST OFFICER'S CREW OXYGEN MASK REF CRJ700 AMM 35-11-12. OPS CHECKS AND LEAK CHECK GOOD.PLEASE REFERENCE AML 1535453 REMOVAL AND REPLACEMENT OF CREW OXYGEN CYLINDER.  PLEASE REFERENCE AML 1535491 FOR INSPECTION OF OVERBOARD DISCHARGE INDICATOR DISK.   PLEASE REFERENCE AML 1535554 FOR SERVICING OF NEW CREW OXYGEN CYLINDER.
